MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO COAXIAL HIGH FLOW TIP; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO COAXIAL HIGH FLOW TIP; LAVAGE, JET
Catalog Number 0210014100
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that a foreign object was observed in the package.There was no impact to the patient and the procedure was successfully completed.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.Not available for return.
 
Event or Problem Description

Brand Name
COAXIAL HIGH FLOW TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo MI 00615
MDR Report Key7832601
Report Number0001811755-2018-01632
Device Sequence Number1980794
Product Code FQH
UDI-Device Identifier34546540861253
UDI-Public34546540861253
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210014100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1